# SDR ASAA2023121347274

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150900000
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 550: CABIN FLOOR PANEL 241CF 2 OFF DENTS ON EDGE. GROUNDED - YES. EVALUATED 241CF CABIN FLOOR PANEL AS BEYOND REPAIRABLE LIMITS & REQÏ¿½S REPLACEMENT IAW A320-200 SRM 53-02-00-283-001 TABLE 2 REV.146.   FH=35266:10  FC=11749  WV=015,  NEW FLOOR BOARD RECEIVED  P/N:E5367150900000, TO BE INSTALLED ON NON ROUTINE 32098 (HAECO), CUST. CARD NO:G1871098.
